U.S. doctors online nowAsk doctors free
CA
A 28-year-old male asked:

can zyprexa and antipsychotics withdrawal lead to an excess of dopamine? will these dopamine levels go back down eventually?

1 doctor answer1 doctor weighed in
Dr. Mohammad Ashori
Family Medicine 16 years experience
Almost always: Yes, your dopamine will definitely be affected by the addition or withdrawal of such medications. However, from what we know dopamine levels will go back down to normal shortly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.